# SDR GTIA020977

- Difficulty date: September 11, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 4925T21502
- Condition: Cracked
- Location: Spoiler
- Part time: 36,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLIGHT SPOILER CENTER LOWER TORQUE TUBE SUPPORT FITTING IS CRACKED DOT KF036.  REMOVED FITTING, DRILLED AND LOCATED NEW FITTING, INSTALLED FITTING.
